Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 134, Number 8

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Rank-one completions of partial matrices and completely rank-nonincreasing linear functionals
Don Hadwin, K. J. Harrison and J. A. Ward.
Proc. Amer. Math. Soc. 134 (2006), 2169-2178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213688
A short proof of the Zeilberger-Bressoud $q$-Dyson theorem
Ira M. Gessel and Guoce Xin.
Proc. Amer. Math. Soc. 134 (2006), 2179-2187
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213689
Retrieving information about a group from its character degrees or from its class sizes
Sandro Mattarei.
Proc. Amer. Math. Soc. 134 (2006), 2189-2195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213690
Symmetric Bush-type Hadamard matrices of order $4m^{4}$ exist for all odd $m$
Mikhail Muzychuk and Qing Xiang.
Proc. Amer. Math. Soc. 134 (2006), 2197-2204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213691
Free modules of relative invariants and some rings of invariants that are Cohen-Macaulay
Larry Smith.
Proc. Amer. Math. Soc. 134 (2006), 2205-2212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213692
Binomial coefficients and quadratic fields
Zhi-Wei Sun.
Proc. Amer. Math. Soc. 134 (2006), 2213-2222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213693
Simple real rank zero algebras with locally Hausdorff spectrum
Ping Wong Ng.
Proc. Amer. Math. Soc. 134 (2006), 2223-2228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213694
Global dominated splittings and the $C^{1}$ Newhouse phenomenon
Flavio Abdenur, Christian Bonatti and Sylvain Crovisier.
Proc. Amer. Math. Soc. 134 (2006), 2229-2237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213695
On biaccessible points of the Mandelbrot set
Saeed Zakeri.
Proc. Amer. Math. Soc. 134 (2006), 2239-2250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213696
Convergence of a singular Euler-Poisson approximation of the incompressible Navier-Stokes equations
R. Natalini and F. Rousset.
Proc. Amer. Math. Soc. 134 (2006), 2251-2258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213697
Taylor series for the Askey-Wilson operator and classical summation formulas
Bernardo López, José Manuel Marco and Javier Parcet.
Proc. Amer. Math. Soc. 134 (2006), 2259-2270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213698
A family of Schottky groups arising from the hypergeometric equation
Takashi Ichikawa and Masaaki Yoshida.
Proc. Amer. Math. Soc. 134 (2006), 2271-2280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213699
A counterexample concerning line-free groups and complete Erdos space
Jan J. Dijkstra and Jan van Mill.
Proc. Amer. Math. Soc. 134 (2006), 2281-2283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213700
On the derivatives of the Berezin transform
Miroslav Englis and Genkai Zhang.
Proc. Amer. Math. Soc. 134 (2006), 2285-2294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213701
Semi-classical behavior of the spectral function
Ivana Alexandrova.
Proc. Amer. Math. Soc. 134 (2006), 2295-2302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213702
Holomorphic approximation on compact, holomorphically convex, real-analytic varieties
Edgar Lee Stout.
Proc. Amer. Math. Soc. 134 (2006), 2303-2308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213703
A note on sharp 1-dimensional Poincaré inequalities
Seng-Kee Chua and Richard L. Wheeden.
Proc. Amer. Math. Soc. 134 (2006), 2309-2316
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213704
Isomorphic $ℓ^{p}$-subspaces in Orlicz-Lorentz sequence spaces
Anna Kaminska and Yves Raynaud.
Proc. Amer. Math. Soc. 134 (2006), 2317-2327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213705
Interpolation theorem on Lorentz spaces over weighted measure spaces
Shinya Moritoh, Miyuki Niwa and Takuya Sobukawa.
Proc. Amer. Math. Soc. 134 (2006), 2329-2334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213706
Symmetrization inequalities and Sobolev embeddings
Joaquim Martín and Mario Milman.
Proc. Amer. Math. Soc. 134 (2006), 2335-2347
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213707
Identification of some real interpolation spaces
Markus Haase.
Proc. Amer. Math. Soc. 134 (2006), 2349-2358
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213708
On the uniform convexity of $L^{p}$
Harald Hanche-Olsen.
Proc. Amer. Math. Soc. 134 (2006), 2359-2362
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2213709
Equivalence of Hardy-type inequalities with general measures on the cones of non-negative respective non-increasing functions
L.-E. Persson, V. D. Stepanov and E. P. Ushakova.
Proc. Amer. Math. Soc. 134 (2006), 2363-2372
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213710
Traces and Sobolev extension domains
Petteri Harjulehto.
Proc. Amer. Math. Soc. 134 (2006), 2373-2382
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213711
On extended eigenvalues and extended eigenvectors of some operator classes
M. T. Karaev.
Proc. Amer. Math. Soc. 134 (2006), 2383-2392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213712
On volume product inequalities for convex sets
Stefano Campi and Paolo Gronchi.
Proc. Amer. Math. Soc. 134 (2006), 2393-2402
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213713
Intersection forms of toric hyperkähler varieties
Tamás Hausel and Edward Swartz.
Proc. Amer. Math. Soc. 134 (2006), 2403-2409
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213714
Radix representations, self-affine tiles, and multivariable wavelets
Eva Curry.
Proc. Amer. Math. Soc. 134 (2006), 2411-2418
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213715
Borel cardinalities below $c_{0}$
Michael Ray Oliver.
Proc. Amer. Math. Soc. 134 (2006), 2419-2425
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213716
Universality of uniform Eberlein compacta
Mirna Dzamonja.
Proc. Amer. Math. Soc. 134 (2006), 2427-2435
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213717
Discrete approximation of integral operators
Carsten Franz.
Proc. Amer. Math. Soc. 134 (2006), 2437-2446
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213718
Rigid cantor sets in $R^{3}$ with simply connected complement
Dennis J. Garity, Dusan Repovs and Matjaz Zeljko.
Proc. Amer. Math. Soc. 134 (2006), 2447-2456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213719
A spectral mapping theorem for representations of one-parameter groups
H. Seferoglu.
Proc. Amer. Math. Soc. 134 (2006), 2457-2463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213720
Self delta-equivalence of cobordant links
Yasutaka Nakanishi, Tetsuo Shibuya and Akira Yasuhara.
Proc. Amer. Math. Soc. 134 (2006), 2465-2472
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213721
Universal absolute extensors in extension theory
Alex Karasev and Vesko Valov.
Proc. Amer. Math. Soc. 134 (2006), 2473-2478
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213722
Erratum to “Dirichlet boundary conditions for elliptic operators with unbounded drift”
A. Lunardi, G. Metafune and D. Pallara.
Proc. Amer. Math. Soc. 134 (2006), 2479-2480
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2213723